| Model Number |
398.753 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter occupation: j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the attachment for the collinear reduction forceps was not connecting correctly and it was advised to remove the attachment from the set.The surgeon attempted to use again, and the attachment did not work.There was no patient consequences.This report is for one (1) pelvic arm 225mm.This is report 1 of 1 for complaint: (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: investigation summary : product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review : review of the device history record(s) for part # 398.753, synthes lot # 11-3040 showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.
Event or Problem Description
It was reported by a healthcare professional that during an unknown procedure on an unknown date, it was observed that the attachment for the collinear reduction forceps was not connecting correctly and it was advised to remove the attachment from the set.The surgeon attempted to use again, and the attachment did not work.The procedure was completed successfully without delay.There was no patient consequences.The status of the patient was stable.This report is for one (1) pelvic arm 225mm.This is report 1 of 1 for complaint (b)(4).